# SDR QXEA2022010400010

- Difficulty date: January 1, 2022
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N440QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4347
- Aircraft time: 24,418 hours, 26,151 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT PAX DOOR FAILED OPERATIONAL TEST PER AMM TASK 52-12-00-710-802 STEP 3. A. DOOR IS DIFFICULT TO OPEN FROM INTERNAL AND EXTERNAL HANDLE OPERATION. REMOVED BOLT & BUSHING FROM UPPER PIN TO UPPER SWING LINK OF AFT PASSENGER DOOR, CLEANED & LUBED BUSHING AND REPLACED BOLT IAW DHC-8-400 MM TASK # 52-12-16-400-801 PARAGRAPH 4R STEPS (8) THRU (13). NO ADJUSTMENTS MADE. REMOVED AFT PASSENGER DOOR HOLD UP SPACER, CLEANED BOLT, AND INSTALLED SERVICEABLE HOLD UP SPACER IAW DHC-8-400 MM TASK # 20-10-01-430-801. (REFERENCE DHC-8-400 IPC 52-12-16 FIG 05 ITEMS 500 THRU 560. AFT PASSENGER DOOR OPERATIONAL TEST GOOD SEVERAL TIMES IAW DHC-8-400 MM TASK #52-12-00-710-802.
